MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Coyote?; catheter, percutaneous

BOSTON SCIENTIFIC CORPORATION Coyote?; catheter, percutaneous
Model Number H74939185251510
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.During endovascular treatment (evt) of a chronic total occlusion (cto) lesion in the peripheral vasculature, a 2.0 mm x 40 mm coyote balloon catheter was advanced following guidewire passage.However, during the first inflation at 8 atmospheres, the balloon ruptured due to the highly calcified lesion.Dilatation was continued using a high-pressure balloon of the same size, followed by a 2.5 mm x 150 mm coyote balloon catheter.However, during the second inflation at 6 atmospheres, the second coyote balloon also ruptured.The procedure was completed using a high-pressure balloon of the same size followed by post-dilatation with a 3 mm high-pressure balloon.No patient complications were reported as a result of this event.

Brand Name
Coyote?
Common Device Name
catheter, percutaneous
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key25874047
Report Number2124215-2026-38720
Device Sequence Number8047585
Product Code LIT
UDI-Device Identifier08714729796886
UDI-Public(01)08714729796886(17)280311(10)36048441
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162350
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939185251510
Device Catalogue NumberH74939185251510
Device Lot Number0036048441
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Supplement Date Received by Manufacturer07/21/2026
Initial Report FDA Received Date07/20/2026
Supplement Report FDA Received Date08/11/2026
Date Device Manufactured03/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown